Analysis of split-plot design with unequal cell variances

Billah, M. B., Khan, Hafiz T.A. ORCID: https://orcid.org/0000-0002-1817-3730, Banu, K. and Rahman, M.S. (1993) Analysis of split-plot design with unequal cell variances. The Dhaka University studies. Part B, 41 (2). pp. 289-293. ISSN 0259-7365

Full text not available from this repository.
Item Type: Article
Subjects: Social sciences
Depositing User: Hafiz T.A. Khan
Date Deposited: 02 Oct 2013 13:14
Last Modified: 22 Sep 2020 09:45
URI: http://repository.uwl.ac.uk/id/eprint/3814

Actions (login required)

View Item View Item

Menu